| Model Number |
VTICM5 12.1 (-12.5/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was exchanged for a different model lens and the problem resolved.Cause of the event was reported as patient related factor.Additional notes reported, "the patient reported a sudden decrease in vision after running.No additional astigmatism correction is planned.".
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- lens rotation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).